# SDR HEEA955183

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 3242 · Brake
- Part: Brake Head Assy
- Part number: AHA1121M0D1234
- Condition: Defective
- Location: Pucks
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE PUCKS ARE WORN.  ALSO POSSIBLE INTERNAL RESTRICTION.  UNABLE TO GET PROPER FLUID FLOW FROM BLEED PORT IN ORDER TO BLEED SYSTEM. REPLACED WITH SERVICEABLE CALIPER ASSY.
